# SDR ASOA201612223090

- Difficulty date: December 22, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 35,695 hours, 20,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 103834
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE EMERGENCY EXIT LIGHTS BY ROW 18 WERE NOT WORKING. MAINTENANCE INSPECTED AND REPLACED THE NR 3 POWER SUPPLY. OPERATIONAL CHECKED GOOD.
